# SDR AU510001536

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Namer AT6
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION OF WING ATTACHMENT FITTINGS FOUND CRACK INDICATIONS.  FURTHER TESTING USING FLUORESCENT PENETRATION FAILED TO DETECT THE CRACK.  FOUND DURING INSPECTION IAW AD/AT-6/1.
